# SDR DALA2018102606310

- Difficulty date: October 18, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N704DK
- Make and model: Boeing 777232LR
- Aircraft serial: 29739
- Aircraft time: 47,938 hours, 4,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7104, L/P 0789766) EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING / INTERIOR. INSTALLED MISSING LENS COVER. CKS GOOD.
